# SDR 2001FA0000683

- Difficulty date: December 11, 2001
- Submitted: December 27, 2001
- Operation: General aviation
- Aircraft: N910JD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258420
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH2401691
- Part serial: L397610
- Condition: Delaminated
- Location: Cockpit
- Part time: 655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW DELAMINATED AT THE CENTER HEATING ELEMENT.  POSSIBLE SHORT AT INTERNAL WIRING TO HEATING ELEMENT.  THE DELAMINATION AREA IS IN THE BOTTOM CENTER.  THE UNIT IS BEING SENT TO MFG FOR FURTHER EVALUATION.
